# SDR BSYA2010048

- Difficulty date: December 6, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N225TM
- Make and model: Piper PA-31-350
- Aircraft serial: 8152165
- Aircraft time: 12,459 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: WTC21151
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GOING INTO TEB PILOT HAD NO LEFT GEAR GREEN DOWN AND LOCK LIGHT AND THE RED UNSAFE LIGHT STAYED ON.  PILOT DECLARED AN EMERGENCY AND LANDED NO PROBLEMS.  MAINTENANCE FOUND GEAR ACTUATOR LEAKING, REMOVED AND REPLACED ACTUATOR OPS CHECKED GOOD.
